# SDR REXA2019042900612

- Difficulty date: April 29, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R33101117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ACCY. COMPT. FLOOR WEB HAS A CRACK OUTOARD OF HYD. SYS-2 ACCUMULATOR GAUGE. PERFORMED DOUBLER REPAIR ON FWD ACCY, COMP. FLOOR WEB IAW REO 601R-53-11-081. OP'S AND LEAK CHECK GOOD PER AMM 32-43-17-400-801 STEP 3B.
